Semiparametric modeling of autonomous nonlinear dynamical systems with application to plant growth

Burman, Prabir, Peng, Jie, Paul, Debashis . The Annals of Applied Statistics 2011. 5 (3) :2078-2108

Locate this article in:

Bibtex

@article{CIS-289177,
  Author = {Burman, Prabir and Peng, Jie and Paul, Debashis},
  Title = {Semiparametric modeling of autonomous nonlinear dynamical
 systems with application to plant growth},
  Journal = {The Annals of Applied Statistics},
  Volume = {5},
  Number = {3},
  Year = {2011},
  Pages = {2078--2108},
  Keywords = {}
}

Similar articles